# SDR CA150106008

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,429 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 697071003
- Condition: Cracked
- Location: Propeller
- Part time: 10,460 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE TRAILING EDGE FOUND WITH A 2.5 INCH LONG CRACK RUNNING CORD-WISE, LOCATED APPROMAXIMATELY 50 INCH FROM THE BLADE TIP.CRACK IS OPEN, AT THE END OF TRAILING EDGE OF ABOUT 0.020 INCH WIDTH. BLADE WAS OVERHAUL AND REPAIRED 3000 HRS AGO.  MANY OTHER MINOR CRACKS IN THE SAME AREA. MAIN CRACK SUSPECTED TO BE A PREVIOUS REPAIR. THE CRACK IN THE BLADE CUFF, WHICH IS A NON STRUCTURAL SECTION OF THE BLADE, COULD RESULT ON A PARTIAL CUFF DETACHMENT AND CAUSE DAMAGE TO AIRCRAFT STRUCTURE, ENGINE OR PROP VIBRATION.
